Communications in Mathematical Physics

Existence of a phase-transition in a one-dimensional Ising ferromagnet

Freeman J. Dyson

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 12, Number 2 (1969), 91-107.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103841344

Mathematical Reviews number (MathSciNet)
MR0436850

Zentralblatt MATH identifier
1306.47082

Subjects
Primary: 82.47

Citation

Dyson, Freeman J. Existence of a phase-transition in a one-dimensional Ising ferromagnet. Comm. Math. Phys. 12 (1969), no. 2, 91--107. http://projecteuclid.org/euclid.cmp/1103841344.


Export citation